EconPapers    
Economics at your fingertips  
 

Stability of a Logarithmic Functional Equation in Distributions on a Restricted Domain

Jaeyoung Chung and Prasanna K. Sahoo

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

Let be the set of real numbers, , , and . As classical and versions of the Hyers-Ulam stability of the logarithmic type functional equation in a restricted domain, we consider the following inequalities: , and in the sectors . As consequences of the results, we obtain asymptotic behaviors of the previous inequalities. We also consider its distributional version , where , , , , , and the inequality means that for all test functions .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/751680.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/751680.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:751680

DOI: 10.1155/2013/751680

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:751680